# SDR EIA2005240

- Difficulty date: October 6, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 85,258 hours, 20,133 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Defective
- Location: Bs 1820
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW ROTARY ACTUATOR AT BS 1820 WITH PILOT HOLE NOT ALIGNED WITH EXISTING FASTENER PATTERN AT SKIN.  DEFECTIVE SKIN TRIMMED OFF AND REPAIRED PER RS R53-4-35387.
